# SDR Q2SA748009

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 132,368 hours, 24,634 cycles
- Engine: Ge CF650E2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65B0431112
- Part serial: 000547
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE INBOUND TO KMIA, CREW REPORTED MAIN DECK WINDOW 850R SOUNDED LIKE AIR LEAK.  FURTHER INSPECTION ON GROUND REVEALED 9 INCH CRACK IN MAIN ENTRY DOOR 2R SIDE FRAME.  DOOR ASSEMBLY REMOVED AND REPLACED IN ACCORDANCE WITH AMM 52-11-01/PG 401.
